# SDR SWIA201127206

- Difficulty date: August 9, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 39,196 hours, 53,547 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON OVERHEAD BIN AT ROW 9 IS OUT.  (FLT 6287)  REPAIRED BROKEN WIRE AT EMERGENCY EXIT SIGN AT ROW 9.
